# SDR DXTA2022072966940

- Difficulty date: July 29, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N368QS
- Make and model: Cessna 680A
- Aircraft serial: 6800073
- Aircraft time: 14,156 hours, 9,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: CBS281
- Part serial: 2698M
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: EMERGENCY LIGHTS FAIL TEST WITH SWITCH IN ARM AND MAIN BATTERIES OFF. THEY DO NOT ILLUMINATE. RAN APU FOR 20 MINS WITH SAME RESULT. // SIGNOFF // REMOVED BATTERY CHARGER SYSTEM PN:CBS28·1 SN:2698M INSTALLED CUSTOMER SUPPLIED BATTERY CHARGER SYSTEM PN:CBS28-L SN:007786. IAW MODEL 680 AMM 33-50-00. OPS CHECK GOOD NO DEFECTS NOTED.
